# SDR SWAA2015092944393

- Difficulty date: September 25, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 40,162 hours, 23,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CONNECTOR ASSEMBLY ABOVE FWD LAVATORY INOPERATIVE.  CLEANED LIGHT ASSEMBLY IAW AMM.
